1.简单
A patient says she feels as if she is watching herself from outside her body, as if in a film. What is this called?
- AA visual hallucination
- BDepersonalisation
- CDerealisation
- DA delusion of control
2.简单
Which sequence shows the five stages of grief described by Kübler-Ross?
- AAnger, denial, acceptance, bargaining, depression
- BAcceptance, bargaining, anger, depression, denial
- CDenial, anger, bargaining, depression, acceptance
- DShock, guilt, hope, sadness, recovery
3.简单
Which phrase uses person-first language that helps reduce stigma?
- A"A schizophrenic patient"
- B"A mental case"
- C"A person with schizophrenia"
- D"A psycho"
4.中等
A woman is convinced that a famous actor she has never met is secretly in love with her and sends her signals through his films. Which type of delusion is this?
- ANihilistic
- BGrandiose
- CSomatic
- DErotomanic
5.中等
A teenager is starting atomoxetine for ADHD. What should the nurse teach the family to watch for?
- ANew or worsening suicidal thoughts or unusual changes in mood or behaviour
- BSigns of physical dependence, because it is a controlled stimulant
- CA dangerous rise in blood pressure after eating foods that contain tyramine
- DSevere weight gain in the first week
6.中等
In a therapy group, one member talks constantly and interrupts others. What should the group leader do?
- ACriticise the member in front of the whole group so that she learns to stay quiet
- BAsk the member to leave the group permanently so that others can speak
- CAcknowledge the member's contribution and invite others to share their views
- DLet the member continue, because she has a lot to say
7.困难
A patient with depression and a family history of bipolar disorder started an antidepressant 2 weeks ago. He now sleeps 3 hours a night, talks rapidly and is spending large amounts of money. What should the nurse suspect?
- AA switch into mania or hypomania triggered by the antidepressant
- BNormal relief and extra energy now that his depression has finally lifted after the treatment
- CThe expected improvement in mood from the antidepressant
- DSerotonin syndrome caused by a high dose
8.困难
A patient with an anxiety disorder speaks so quickly about her worries that the nurse cannot follow. Which response is most helpful?
- A"There's really nothing to worry about, so just try to relax."
- B"Let's slow down and talk about one thing at a time. What worries you most right now?"
- C"You're talking too fast, so we'll have to stop for today."
- D"Let me tell you what I think your problem is, and then we can talk."
答案
- 1. B · Depersonalisation
- 2. C · Denial, anger, bargaining, depression, acceptance
- 3. C · "A person with schizophrenia"
- 4. D · Erotomanic
- 5. A · New or worsening suicidal thoughts or unusual changes in mood or behaviour
- 6. C · Acknowledge the member's contribution and invite others to share their views
- 7. A · A switch into mania or hypomania triggered by the antidepressant
- 8. B · "Let's slow down and talk about one thing at a time. What worries you most right now?"
完整分步解答:请在 examproblems.com 上练习本主题。